# SDR SIMA2020060130001

- Difficulty date: May 30, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- Aircraft time: 47,634 hours, 43,006 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 14566736002
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, QC FOUND THE RT WING SPAR 1 CRACKED AT A PREVIOUS REPAIR AT RIB 9.  REPAIRED RT WING SPAR 1 AT RIB 9 IAW SRM 57-20-05-RE ITEM 3.
